# SDR WRNA201200005

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 68,102 hours, 15,533 cycles
- Engine: Pwa PW4460
- Engine time: 48,700 hours, 12,841 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW CALLED AND REPORTED NR 3 ENG HAD HIGH OIL TEMP.  AIRCRAFT RETURNED TO AIRFIELD, LANDING NORMAL.  MX T/S OIL TEMP WRITE UP IAW MD11 FIM 79-00-03 PG 108,109.  PERFORMED INSP UP TO STEP 4 AND STEP 9, 14.  REMOVED AND REPLACED MAIN OIL FILTER IAW 79-22-05.  SERVICE NR 3 ENG OIL LEVEL, RUN UP AND LEAK CHECK SATISFACTORY, A/C RETURNED TO SERVICE.
